MathSciNet Relay Station
MathSciNet bibliographic data
MR2353061 37K10 (35Q51 35Q53 37K40)
Li, Ji-bin Dynamical understanding of loop soliton solution for several nonlinear wave equations. Sci. China Ser. A 50 (2007), no. 6, 773–785.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement